# SDR ASAA2019040538896

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 32,110 hours, 9,296 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START MCDU #1 WENT BLANK WITH TRANSFER OF POWER FROM APU TO ENGINE DRIVEN GENERATORS. GROUNDED - YES. CYCLED AIRCRAFT POWER, ACCOMPLISHED FMC BITE REF B737-800 FIM 34-61 TASK 801 NO FAULTS FOUND. GROUND VERIFICATION CHECKS NORMAL.
